# SDR 2008UALA01050

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 56,062 hours, 20,518 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME GOUGED NUMEROUS PLACES AT BS 1520 BETWEEN STR 22R THRU STR 24R.  ACCOMPLISHED MAJOR REPAIR AT GSO.
